If you have a physical dependency on the drug Avinza and you stop taking it suddenly or if you suddenly lower the dosage, then you may significant a wide range of different withdrawal symptoms.
Some of the most common symptoms of Avinza withdrawal can include watery eyes, restlessness, yawning, runny nose, chills, sweating, dilated wide-open pupils and muscle pain.
Other symptoms of Avinza withdrawal, which can vary significantly in terms of intensity, may include:
- Joint Pain
- Abdominal Cramps
Loss of appetite, diarrhea, vomiting, fast breathing, faster than normal heart rate and high blood pressure can also all exist as withdrawal symptoms when you stop taking Avinza.
Although none of these symptoms are life threatening on their own, the withdrawal process can be very uncomfortable. Because it can be so difficult to go through the withdrawal symptoms associated with Avinza withdrawal, it is actually not uncommon for people to start taking the drug again just to avoid the withdrawal process.
Avinza Abuse Treatment Options
The best way to overcome the withdrawal symptoms associated with Avinza use is to get help from a professional drug rehab center. You do not have to be abusing the drug in order to need a little help, and a drug rehab center is going to be staffed and equipped to help you overcome the physical and emotional aspects of the dependency on this medication.
If you are dealing with any degree of dependency on Avinza, and you need help overcoming the use of this medication, then the professionals at a drug rehab center can definitely help. They will have the tools to meet your needs as you detox and overcome the drug use so that you can move on with your life minus the physical dependency. Both the physical and emotional aspects of a dependency must be treated at the same time in order for you to move on without the drug weighing you down, and this is why trusting your needs to the professionals is the right course of action.